MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA STAB XLK INS 3 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA STAB XLK INS 3 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-23-112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to infection.Resection & insertion of antibiotic space mold.No additional information & poly exchange (b)(6) 2019.Doi: unknown (patella, tibia and femur), (b)(6) 2019 (tibial insert), dor: (b)(6) 2021.Unknown knee side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA STAB XLK INS 3 12.5MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12203526
Report Number1818910-2021-15608
Device Sequence Number14545688
Product Code JWH
UDI-Device Identifier10603295064343
UDI-Public10603295064343
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number1581-23-112
Device Catalogue Number158123112
Device Lot Number8960555
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
35MM PATELLA; SIGMA STAB XLK INS 3 12.5MM; SIZE 3 COCR FB TIBIA; SIZE 3 PS SIGMA FEMUR; 35MM PATELLA; SIGMA STAB XLK INS 3 12.5MM; SIZE 3 COCR FB TIBIA; SIZE 3 PS SIGMA FEMUR
Outcome Attributed to Adverse Event Required Intervention;